Brugada-type Electrocardiographic Pattern Unmasked by Fever
- Diagnosing Alport syndrome using electron microscopy of the skin. Kuroki, A.; Ito, J.; Yokochi, A.; Kato, N.; Sugisaki, T.; Sueki, H.; Akizawa, T. // Kidney International;Feb2008, Vol. 73 Issue 3, p364
A letter to the editor is presented in response to the article regarding Alport's syndrome diagnosis using electron microscopy of the skin.
- Detection by multiplex ligation-dependent probe amplification of large deletion mutations in the COL4A5 gene in female patients with Alport syndrome. Nozu, Kandai; Krol, Rafal; Nakanishi, Koichi; Yoshikawa, Norishige; Nozu, Yoshimi; Ohtsuka, Yasufumi; Iijima, Kazumoto; Matsuo, Masafumi // Pediatric Nephrology;Sep2009, Vol. 24 Issue 9, p1773
A letter to the editor is presented regarding the multiplex ligation-dependent probe amplification (MLPA) analysis of the large deletion mutations in COL4A5 gene in female patients with X-linked Alport syndrome (XLAS).
- The realities of salivary cortisol sampling in the real world: Reply to the Letter to the Editor from Belaya and Melnichenko. Raff, Hershel // Endocrine (1355008X);Aug2012, Vol. 42 Issue 1, p224
A response by Hershel Raff to a letter to the editor about his comment on the article "Diagnostic performance of late-night salivary cortisol measured by automated electrochemiluminescence immunoassay in obese and overweight patients referred to exclude Cushing's syndrome," by Z.E. Belaya and...
- Letter to the Editor: Comment on “The Adult Asperger Assessment (AAA): A Diagnostic Method”, Simon Baron-Cohen, Sally Wheelwright, Janine Robinson and Marc Woodbury-Smith, Journal of Autism and Developmental Disorders Vol 35(6). Wing, Lorna; Gould, Judith // Journal of Autism & Developmental Disorders;Dec2006, Vol. 36 Issue 8, p1141
A letter to the editor is presented in response to the article "The Adult Asperger Assessment (AAA): A Diagnostic Method," by Simon Baron-Cohen, Sally Wheelwright, Janine Robinson and Marc Woodbury-Smith in the December 2005 issue.
- Response to “Letter to the Editor: The Overlap Between Alexithymia and Asperger’s Syndrome”, Fitzgerald and Bellgrove, Journal of Autism and Developmental Disorders, 36(4). Hill, Elisabeth L.; Berthoz, Sylvie // Journal of Autism & Developmental Disorders;Dec2006, Vol. 36 Issue 8, p1143
A response by the authors to a letter to the editor about their article discussing the overlap of Alexithymia and Asperger's syndrome in patients with autism spectrum disorders is presented.
- Therapy-related myelodysplastic syndrome after allogeneic BMT: successful treatment by donor lymphocyte infusions. Roos-Weil, D; Nguyen, S; Uzunov, M; Bories, D; Chapiro, E; Nguyen-Khac, F; Vernant, J-P; Dhédin, N // Bone Marrow Transplantation;Sep2010, Vol. 45 Issue 9, p1471
A letter to the editor is presented which discusses the diagnosis of myelodysplastic syndrome after allogeneic bone marrow transplantation (BMT) on a 20-year-old man who was successfully treated with donor lymphocyte infusions (DLIs).
- Report of Bilateral Inferior Petrosal Sinus Sampling in Iran. Heidarpour, R.; Tehrani, M. R. Mohajeri; Annabestani, Zohreh; Ghanaati, H.; R. Pakbaz; B. Larijani // Iranian Journal of Radiology;2008, Vol. 6 Issue 1, p251
A letter to the editor is presented which discusses the use of bilateral inferior petrosal sinus sampling (BIPSS) in the diagnosis of adrenocorticotropic hormone (ACTH)-dependent Cushing's syndrome in Iran.
- Antenatal Presentation of Congenital Long QT Syndrome: A Prenatal Diagnosis Not To Be Missed. Baruteau, Alban-Elouen; Schleich, Jean-Marc // Pediatric Cardiology;Nov2008, Vol. 29 Issue 6, p1131
A letter to the editor is presented which discusses the antenatal diagnosis of congenital long QT syndrome (LQTS).
- Drug-induced Hypersensitivity Syndrome Induced by Clindamycin. Nakamura, Yoshitaka; Wakamatsu, Kenya; Muto, Masahiko // Acta Dermato-Venereologica;2013, Vol. 93 Issue 1, p83
A letter to the editor is presented about the case of a 34-year-old woman who was diagnosed with drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms (DIHS/DRESS) caused by clindamycin.